# SDR 97ZZZX659

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Part number: 900F3611806101
- Condition: Seized
- Location: Cowling
- Part time: 606 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW PROFILE COWL LATCH SEIZED.  WILL NOT MOVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
